Search my blog

Friday, 4 December 2009


Well the aching leg/hip has gone; however I found out I am allergic to the paracetamol! While I was in hospital I came out in a rash. They thought it was the Antibiotoics and so change to a different type and gave me antihistamines to clear it, but I now know that it was the paracetimol. While I was in hospital they put me on a drip of paracetimol to reduce my temperature as well as the antibiotics. I have had paracetimol before without any problems, but it looks like the strong dose they gave has triggered a reaction. From the two tablets I took last night I woke up with my covered in a rash and my fingers swollen.

I called the hospital team to see what other pain killers I can use apart from the paracetimol. I told them about the pain in my leg and the problem with my hands turning into monkey hands (couldn’t grip properly as it felt like all my skin had tightened up and looked very chubby). I can’t just take any painkillers as they can effect my myeloma. They have given me a prescription for Codeine Phosphate, it was either that or Morphine.

The pain in my leg is no longer their today, but they have given me the Codeine in case I have any more pain, so I have it to hand when I need it. They will make me drowsy so I can’t drive when I take them. So any time I have bone pain I will need to stay at home and rest. Lets hope that doesn’t happen too often.

I have been taking the antihistamines throughout the day and the swelling and rash has almost gone now.

I also had a dentist appointment today and had three filling done. So today consisted of a numb face and monkey hands.


  1. Sounds like a bit of a bumpy ride. How's work going now?

  2. well with the Bananas and monkey hands you will make a good Cheetah with Tarzan.
    apart from the Bone pain is every other problem to do with the side effects from your Medication. CJ